National Changhua University of Education Institutional Repository : Item 987654321/14851
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19099623      Online Users : 295
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/14851

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/14851

Title: Characterizing Distribution by Local Independence of Order Statistics
Authors: Hu, C. Y.;Lian, Ie-Bin;Li, S. L.
Contributors: 數學系
Keywords: Local independence;Characteristic function
Date: 2002
Issue Date: 2012-12-10T02:29:19Z
Abstract: In this paper, an idea of local independence is introduced to characterize some distributions. The property of local independence can be used to determine the structure of the support of continuous distribution function. A new characterization of exponential distribution by local independence of functions of order statistics is obtained.
Relation: InterStat, 2002(12): 1-10
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat
index.html0KbHTML398View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback